Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Branner-Hubbard-Lavaurs deformations for real cubic polynomials with a parabolic fixed point
HTML articles powered by AMS MathViewer

by Shizuo Nakane PDF
Conform. Geom. Dyn. 13 (2009), 110-123 Request permission


In this article, we study what we call the Branner-Hubbard- Lavaurs deformation of real cubic polynomials with a parabolic fixed point of multiplier one. It turns out that the existence of non-trivial deformations corresponds to the oscillation of stretching rays and discontinuity of the wring operation.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30
  • Retrieve articles in all journals with MSC (2000): 37F45, 37F30
Additional Information
  • Shizuo Nakane
  • Affiliation: Tokyo Polytechnic University, 1583 Iiyama, Atsugi, Kanagawa 243-0297, Japan
  • MR Author ID: 190353
  • Email:
  • Received by editor(s): July 10, 2008
  • Published electronically: March 26, 2009
  • Additional Notes: The author was supported in part by Grant-in-Aid for Scientific Research (No.17540177), Japan Society for the Promotion of Science.
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 13 (2009), 110-123
  • MSC (2000): Primary 37F45; Secondary 37F30
  • DOI:
  • MathSciNet review: 2491720